# SDR 95ZZZX2966

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4994K
- Make and model: Cessna P210N
- Aircraft serial: P21000392
- Engine: Lyc TIO540V2AD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Oil Sludge
- Location: Oil Pan
- Part time: 800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEAR DOWN INSPECTION OF ENGINE AFTER PROP STRIKE, THICK OIL SLUDGE DEPOSITS WERE FOUND IN THE CRANKSHAFT AND THE OIL PAN.  TWO ACCESSORY HOUSING GEARS HAD TO BE REPLACED DUE TO PITTING AND WEAR.  RECORDS SHOW THE ENGINE HAD BEEN RUN USING MOBILE AV-1 OIL FROM 05-02-88 THROUGH 03-25-93 FOR A TOTAL OF 592.6 HOURS.  THE SOLID FILM IN THE CRANKSHAFT AND OIL PAN MEASURED .1250 INCH THICK.
